Publications HAL de Daniel, Barlet

Article dans une revue

2017

titre
Finiteness of the space of n-cycles for a reduced (n − 2)-concave complex space
auteur
Daniel Barlet
article
Épijournal de Géométrie Algébrique, EPIGA, 2017, 1
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01184765/file/epiga_barlet.pdf BibTex

2015

titre
Two semi-continuity results for the algebraic dimension of compact complex manifolds.
auteur
Daniel Barlet
article
J. Math. Sci. Univ. Tokyo, 2015, 22 (1), pp.39-54. 〈University of Tokyo〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00974950/file/Note_on_semi-cont..pdf BibTex

2014

titre
The theme of a vanishing period
auteur
Daniel Barlet
article
ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG, 2014, 84 (2), pp.155-185. 〈Birkauser/Springer〉. 〈10.1007/s12188-014-0094-6〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00629106/file/The_theme-bis.pdf BibTex

2013

titre
Quasi-proper meromorphic equivalence relations
auteur
Daniel Barlet
article
Mathematische Zeitschrift, Springer, 2013, vol. 273, p. 461-484. ⟨Birkauser/Springer⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00488213/file/Quasi-propre.pdf BibTex

2011

titre
Grauert's theorem for subanalytic open sets in real analytic manifolds
auteur
Daniel Barlet, Teresa Monteiro Fernandes
article
Studia Mathematica, INSTYTUT MATEMATYCZNY * POLSKA AKADEMIA NAUK, 2011, 204, p. 265-274
Accès au bibtex
https://arxiv.org/pdf/1011.4208 BibTex

2010

titre
Un théorème à la "Thom-Sebastiani" pour les intégrales-fibres
auteur
Daniel Barlet
article
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2010, 60 (1), p. 319-353
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00325589/file/Thom-SebIII.pdf BibTex

2009

titre
Périodes évanescentes et $(a,b)$-modules monogènes
auteur
Daniel Barlet
article
Bolettino UMI, Union Math. Italienne, 2009, Bollettino U.M.I. (9) II (II), p.651-697. 〈UMI〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00352700/file/Mono-versionII.pdf BibTex
titre
Sur les fonctions à singularité de dimension 1
auteur
Daniel Barlet
article
Bulletin de la Société Mathématique, 2009, 137 (4), p. 587-612. 〈SMF〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00169744/file/LecasG.pdf BibTex

2008

titre
Sur certaines singularités non isolées d'hypersurfaces II
auteur
Daniel Barlet
article
Journal of Algebraic Geometry, 2008, 17, p.199-254
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00107068/file/NHII.pdf BibTex
titre
Reparamétrisation universelle de familles f-analytiques de cycles et théorème de f-aplatissement géométrique
auteur
Daniel Barlet
article
Commentarii Mathematici Helvetici, European Mathematical Society, 2008, 83, p. 869-888
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00019111/file/RUTAG.pdf BibTex

2006

titre
Sur certaines singularités non isolées d'hypersurfaces I
auteur
Daniel Barlet
article
Bulletin de la société mathématique de France, 2006, Vol. 134, pp.173-200
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00016571/file/HIfin.pdf BibTex
titre
Interaction de strates consécutives III : le cas de la valeur propre 1
auteur
Daniel Barlet
article
manuscripta mathematica, Springer Verlag, 2006, 121, pp. 201-263. ⟨10.1007/s00229-006-0023-9 ⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00017945/file/NinterIII.pdf BibTex
titre
On the Brieskorn $a-b$-modume of an isolated hypersurface singularity
auteur
Daniel Barlet
article
Comptes Rendus Mathématique, Elsevier Masson, 2006, 343 (11-12), pp.747-749. 〈10.1016/j.crma.2006.10.001〉
Accès au bibtex
BibTex

2005

titre
Interaction de strates consécutives II
auteur
Daniel Barlet
article
Publications of the Research Institute for Mathematical Sciences, Kyoto University, 2005, vol. 41 (1), pp.139-173
Accès au bibtex
BibTex

Communication dans un congrès

2008

titre
Oblique poles of \ $\int_X\vert {f}\vert ^{2\lambda}\vert {g}\vert^{2\mu}\ \square$
auteur
Daniel Barlet, H.-M. Maire
article
Complex Analysis, Jul 2008, Fribourg, Switzerland. Birkhauser/Springer, Actes du colloque X de Fribourg 2008 édités par Birkhauser série "Trends in Math." Springer 2010, p. 1-23., p.1-23, Actes du colloque X de Fribourg 2008 édités par Birkhauser série "Trends in Math." Springer 2010
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00354565/file/BarMai0902.pdf BibTex

2006

titre
Quelques résultats sur certaines fonctions à lieu singulier de dimension 1
auteur
Daniel Barlet
article
Brasselet, J.-P. ; Soares Ruas, M.A. 2006, Birkhäuser, 2006, Trends in mathematics
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00102131/file/2005-07.pdf BibTex

Chapitre d'ouvrage

2006

titre
Module de Brieskorn et formes hermitiennes pour une singularité isolée d'hypersurface.
auteur
Daniel Barlet
article
Singularités, Institut Elie Cartan Nancy /, pp.19-46, 2006, Revue de l'Institut Elie Cartan Nancy ; 18
Accès au bibtex
BibTex

2005

titre
Modules de Brieskorn et formes hermitiennes pour une singularité isolée d'hypersurface.
auteur
Daniel Barlet
article
Claus Hertling ; Daniel Barlet ; Claude Sabbah ; Antoine Douai et al. Singularités, Institut Elie Cartan Nancy, pp.19-46, 2005, Revue de l'Institut Elie Cartan ; 18
Accès au bibtex
BibTex

Autre publication

2007

titre
Brieskorn modules and Gauss-Manin systems for non isolated hypersurface singularities
auteur
Daniel Barlet
article
Article soumis à "London Mathematical Society" pour parution dans l'un de leurs journaux. 2007
Accès au bibtex
BibTex

Ouvrage (y compris édition critique et traduction)

2014

titre
Cycles analytiques complexes I : théorèmes de préparation des cycles
auteur
Daniel Barlet, Jon I. Magnusson
article
Miermont G. SMF, 22, 2014, Cours Spécialisés, Marc PEIGNE, 978-2-85629-792-6
Accès au bibtex
BibTex

Pré-publication, Document de travail

2018

titre
Note on a differential inequality
auteur
Daniel Barlet
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01872464/file/Note%20on%20a%20differential%20inequation-bis.pdf BibTex

2017

titre
On the nearly smooth complex spaces
auteur
Daniel Barlet, Jón Magnússon
article
2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01616734/file/nearly-smooth-fin.pdf BibTex
titre
The sheaf α • X
auteur
Daniel Barlet
article
2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01565632/file/The%20sheaf%20alpha%20.pdf BibTex
titre
Gauduchon's form and compactness of the space of divisors
auteur
Daniel Barlet
article
the theorem is not proved. 2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01515717/file/Gauduchon-withdraw.pdf BibTex

2016

titre
Note on the quasi-proper direct image with value in a Banach analytic set
auteur
Daniel Barlet
article
2016
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01367281/file/QP%20Banach.pdf BibTex
titre
Note on rational 1−dimensional compact cycles.
auteur
Daniel Barlet
article
The version 1 of this Note is not correct. Comments and/or questions on this new version are welc.. 2016
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01338212/file/Rational%20curves%202%20%281%29.pdf BibTex
titre
Meromorphic quotients for some holomorphic G-actions (version 2)
auteur
Daniel Barlet
article
This second version is corrected, a G = KAK case is added and some relations between both quotie.. 2016
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01271234/file/TGIT.pdf BibTex
titre
Note on the semi-continuity of the algebraic dimension
auteur
Daniel Barlet
article
2016
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01377622/file/Note-second%20version%20%282%29.pdf BibTex
titre
Meromorphic quotients for some holomorphic G-actions (version 2 bis)
auteur
Daniel Barlet
article
seconde version, avec le cas G = KAK et date corrigée. 2016
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01276138/file/TGIT.pdf BibTex

2015

titre
Meromorphic quotients for some holomorphic G-actions
auteur
Daniel Barlet
article
2015
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01151383/file/Meromorphic%20quotients%20for%20some%20G-action.pdf BibTex
titre
Feuilletage à feuilles compactes
auteur
Daniel Barlet
article
2015
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01175721/file/Cycles%20et%20feuilletages%20complexes.pdf BibTex
titre
Holomorphic families of $[\lambda]-$primitive themes
auteur
Daniel Barlet
article
2015
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01184022/file/Theme-IV.pdf BibTex
titre
Some examples due to H. Hironaka
auteur
Daniel Barlet
article
Some more explanations and comments added. 2015
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01100081/file/H-H%20version-4-4.pdf BibTex
titre
Strongly quasi-proper maps and the f-flattning theorem
auteur
Daniel Barlet
article
2015
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01139915/file/SQP-II.pdf BibTex
titre
A note on some fiber-integrals
auteur
Daniel Barlet
article
2015
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01242042/file/Poles%20and%20frescos.pdf BibTex

2014

titre
Complement to algebraic differential equations ...
auteur
Daniel Barlet
article
11 pages ; complète l'étude commencée dans le preprint : Algebraic differential equations associa.. 2014
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00951591/file/Compl._Alg._diff._eq..pdf BibTex
titre
A finiteness theorem for \ $S-$relative formal Brieskorn modules
auteur
Daniel Barlet
article
Prépublication IECN 2012/12. 25 pages. Quelques corrections. 2014
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00718606/file/Asympt-II-2.pdf BibTex
titre
Algebraic differential equations associated to some polynomials
auteur
Daniel Barlet
article
20 pages. Quelques améliorations et corrections. 2014
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00827514/file/N-Alg-diff..pdf BibTex

2013

titre
Asymptotics of a vanishing period : characterization of semi-simplicity
auteur
Daniel Barlet
article
2013
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00783046/file/NQIP.pdf BibTex

2012

titre
Asymptotics of a vanishing period : General existence theorem and basic properties of frescos
auteur
Daniel Barlet
article
Prépublication IECN 2012/01. voir la version finale Asymptotics of a vanishing period : Characterization of semi-simpl. 2011... 2012
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00659253/file/2012-1.pdf BibTex
titre
Contruction of quasi-invariant holomorphic parameters for the Gauss-Manin connection of a holomorphic map to a curve (second version)
auteur
Daniel Barlet
article
Prépublication IECN 2012/7. 69 pages. 2012
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00683071/file/2012-7.pdf BibTex

2011

titre
Asymptotics of a vanishing period : the quotient themes of a given fresco
auteur
Daniel Barlet
article
Prépublication IECN 2011/02. Cette version est erronée.\\ Voir Asymptotic of a vanishing period : Characterization of semi-s.. 2011
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00557798/file/2011-02.pdf BibTex
titre
Contruction of holomorphic parameters invariant by change of variable in the Gauss-Manin connection of an holomorphic map to a disc
auteur
Daniel Barlet
article
Prépublication IECN 2011/01. voir la version corrigée arXiv:1203.5990. 2011
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00557804/file/2011-01.pdf BibTex

2010

titre
Changements de variable pour un th`eme.
auteur
Daniel Barlet
article
Prépublication IECN 2010/09. version périmée ; voir arXiv:1203.5990. 2010
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00466922/file/Changements-de-variables.pdf BibTex

2009

titre
Le thème d'une période évanescente
auteur
Daniel Barlet
article
voir hal-00629106, v1 2009
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00437634/file/FIN-Themes.pdf BibTex

2008

titre
Two finiteness theorem for $(a,b)$-modules
auteur
Daniel Barlet
article
Prépublication IECN 2008/05. 2008
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00207543/file/2008-05.pdf BibTex

2007

titre
Finite determination of regular (a,b)-modules
auteur
Daniel Barlet
article
Prépublication IECN 2007/15. 2007
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00142834/file/NFinite.pdf BibTex
titre
Sur les germes de fonctions holomorphes a lieu singulier de dimension 1: le cas général.
auteur
Daniel Barlet
article
prépublication IECN 2007/01. 2007
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00124034/file/HIII.pdf BibTex

2003

titre
Singularites reelles isolees et developpements asymptotiques d'integrales oscillantes
auteur
Daniel Barlet
article
2003
Accès au bibtex
https://arxiv.org/pdf/math.CV/0304008 BibTex